# SDR DL76G011267

- Difficulty date: July 28, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 783 hours, 125 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T1200176
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 783 hours, 125 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 7 SPOILER CONTROL ACTUATOR PRESSURE LINE AT ACTUATOR PULLED OUT OF B-NUT BREAKING LINE AND CAUSING COMPLETE LOSS OF RIGHT HYDRAULIC SYSTEM FLUID. REPLACED LINE.
